Results 1 to 3 of 3
Zoloft Jitters
  1. #1
    anxioustocalm is offline New Member
    Join Date
    Jun 2012
    Posts
    2

    Default Zoloft Jitters

    I started generic Zoloft 12 mg, tomorrow will be 3 weeks. The past week and a half I have been taking 25 mg. I can tell a big difference in my mood. I am not crying like I used to. My anxiety is better, still not where I want to be. My complaint is my whole body is shaking. I need the medicine but I can't handle these shakes. Is this still a start up side effect or is this an actual long term side effect? Please give me your advice.
    Can you also tell me if you believe generic is different than name brand?

  2. #2
    anxioustocalm is offline New Member
    Join Date
    Jun 2012
    Posts
    2

    Default

    395 views and not ONE response.

  3. #3
    Join Date
    Jul 2012
    Posts
    1

    Default

    Anxious-
    I've been on Zoloft for 9 years. I don't remember any side effects like you're talking about, but I do remember feeling generally out of sorts for a week or two. Talk to your doc if it's that bad - they may be able to adjust your dosage.

    I have taken name brand and generic, and haven't noticed a difference. Do make sure you take it as directed - if you miss a dose, you'll end up feeling pretty dizzy-like. Which is why I'm here tonight - I forgot to take it this morning and have that awful feeling.

    Best of luck to you!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22